Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Twitching tongue

Posted by pontormo on August 30, 2014, at 21:27:46

In reply to Re: Twitching tongue Lamdage22, posted by Zyprexa on August 29, 2014, at 7:03:29

Sometimes when you reduce the med that's causing EP or TD, the symptoms actually get worse, according to my pdoc, so I wouldn't necessarily assume that it's not zyprexa, if reducing doesn't lessen the symptoms.

I do think still that you should consult a doctor who's knowledgeable about this sort of thing.

pontormo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pontormo thread:1070371
URL: http://www.dr-bob.org/babble/20140815/msgs/1070541.html